# SDR DL72E951166

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corrosion
- Location: Sta 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM STA 1110, TOP OF BEAM ALL THE WAY ACROSS.  REPAIRED AT RBL 18 TO RBL 33 PER SRM 53-10-8.
